# SDR DALA2016052704287

- Difficulty date: May 23, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 50,877 hours, 28,776 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FOUND ON INSIDE RT OF DORSAL FIN ATTACHMENT TO FUSELAGE.  FABRICATED NEW ANGLE IAW DWG 5912188.
